Alert archive / Illinois / Tornado Warnings in 2006

Tornado Warning 81, NWS Lincoln, IL

July 19, 2006Mason County, Illinois

NWS Lincoln, IL issued this tornado warning at Jul 19, 2006, 4:30 PM CDT for Mason County, Illinois. It was in force for 30 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2006, 4:30 PM CDT (21:30 UTC)
Expired
Jul 19, 2006, 5:00 PM CDT
In force
30 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

County Mason County, IL

The radar

The Lincoln radar (KILX), 59 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 4:30 PM CDTTSTM WND DMG4 Nne Havana, ILSMALL TREE SPLIT, TREE BRANCHES DOWN.
Jul 19, 4:40 PM CDTHAIL 0.88Havana, ILRELAYED BY NSSL.
Jul 19, 4:40 PM CDTHAIL 12 Se Liverpool, ILRELAYED BY NSSL.
Jul 19, 4:45 PM CDTHAIL 0.883 W Poplar City, ILRELAYED BY NSSL.
Jul 19, 4:45 PM CDTHAIL 11 Se Havana, ILRELAYED BY NSSL.
Jul 19, 4:45 PM CDTHAIL 1Havana, ILRELAYED BY NSSL.
Jul 19, 4:50 PM CDTHAIL 12 E Havana, ILRELAYED BY NSSL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 3:20 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2006-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1900 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2006-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1900 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
874 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KILX 192130
TORILX
ILC125-192215-
/O.NEW.KILX.TO.W.0081.060719T2130Z-060719T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
430 PM CDT WED JUL 19 2006

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL MASON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 515 PM CDT.

* AT 430 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO...6 MILES NORTH
  OF HAVANA...OR ABOUT 6 MILES EAST OF LEWISTOWN...MOVING SOUTH AT 25
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  HAVANA...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. MOVE
INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 4043 8995 4033 9009 4019 9009 4023 8991

$$

CHURCHILL
2 follow-up statements
000 
WWUS53 KILX 192142
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
442 PM CDT WED JUL 19 2006

ILC125-192215-
/O.CON.KILX.TO.W.0081.000000T0000Z-060719T2215Z/
MASON-
442 PM CDT WED JUL 19 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR CENTRAL
MASON COUNTY...

AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR HAVANA...MOVING
SOUTH AT 25 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  POPLAR CITY.

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

LAT...LON 4035 8994 4033 9009 4019 9009 4023 8991

$$

CHURCHILL
000 
WWUS53 KILX 192200
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
500 PM CDT WED JUL 19 2006

ILC125-192210-
/O.CAN.KILX.TO.W.0081.000000T0000Z-060719T2215Z/
MASON-
500 PM CDT WED JUL 19 2006

...THE TORNADO WARNING FOR CENTRAL MASON COUNTY IS CANCELLED...

AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM. REMAIN
ALERT TO THE POSSIBILITY OF MORE SEVERE WEATHER.

LAT...LON 4035 8994 4033 9009 4019 9009 4023 8991

$$

CHURCHILL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this tornado warning went out at Jul 19, 1:45 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jul 19, 1:45 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
145 PM CDT WED JUL 19 2006

.DISCUSSION...
BIGGEST CHALLENGE THIS AFTERNOON REVOLVES CONVECTIVE EVOLUTION OVER
THE NEXT FEW DAYS AS THE MID-LEVEL RIDGE CONSTRICTS WESTWARD AND
RELIEF MOVES INTO THE AREA IN THE FORM OF THUNDERSTORMS AND COOLER
AIR.

SHORT TERM...THIS AFTERNOON THROUGH FRIDAY NIGHT...
CURRENT CONVECTIVE CLUSTER NORTH OF AREA SHOULD GAIN MORE OF A
SOUTHERLY COMPONENT THROUGH THE REST OF THIS AFTERNOON.
HOWEVER...COMPLEX WILL BE BATTLING CAP SO AT THIS POINT ONLY
ISOLATED WIND REPORTS ARE EXPECTED.

HOWEVER...THIS SYSTEM WAS NOT HANDLED WELL BY ANY OF THE 12Z MODELS
AND WILL LIKELY PUSH A DECENT BOUNDARY INTO THE CWA.  THIS BOUNDARY
WILL BE STATIONARY ACROSS THE AREA WHEN A STRONGER SHORTWAVE IS
EXPECTED TO PUSH ANOTHER CLUSTER OF STORMS ACROSS THE MIDWEST LATE
TONIGHT.  INITIAL MODEL SOLUTIONS BRING THE BULK OF PRECIP ACROSS
NORTHERN ILLINOIS...BUT WITH THE EFFECTS OF THIS BOUNDARY I WOULD
ENTERTAIN THE POSSIBILITY OF THE MAIN AXIS BEING A BIT FURTHER SOUTH
ACROSS OUR NORTHEASTERN COUNTIES AS IT MOVES THROUGH LATE TONIGHT.

AS IT WEAKENS OVER THE REGION TOMORROW IT WILL SERVE TO REINFORCE
THE FRONT/BOUNDARY ACROSS CENTRAL/SOUTHERN ILLINOIS PROVIDING AN
ADDITIONAL FOCUS FOR THE NEXT WAVE EXPECTED FRIDAY AND FRIDAY NIGHT.
MAIN QUESTION IS HOW FAR SOUTH WILL THE BOUNDARY SAG BEFORE THE NEXT
SYSTEM MOVES IN. THE GFS HAS BEEN CONSISTENT IN KEEPING THE PRECIP
SOUTH OF OUR CWA WHILE NAM HAS BEEN BRINGING IT INTO CENTRAL AND
SOUTHEAST ILLINOIS.  AM LEANING TOWARD THE MORE NORTHERLY SOLUTION
GIVEN THE STRENGTH OF THE PROGGED CAP...BUT IT WILL ALL DEPEND ON
THE EVOLUTION OF THE ENVIRONMENT FORCED BY THESE FIRST TWO MCS
EXPECTED TODAY AND AND LATE TONIGHT.

THE BOUNDARY SHOULD ALLOW FOR ADDITIONAL DEW POINT POOLING ON
THURSDAY AND DESPITE THE POSSIBILITY OF MORE CLOUDS THAN TODAY...THE
HEAT INDICES SHOULD STILL BE ABLE TO REACH 105 OR HIGHER IN THE
ADVISORY AREA. WILL RETAIN ADVISORY AS CURRENTLY POSTED.

NORTHEAST WINDS SET UP ON FRIDAY ALLOWING HIGHS TO FALL TO NEAR
NORMAL FOR MIDDLE TO LATE JULY.

LONG TERM...SATURDAY THROUGH WEDNESDAY...
A SERIES OF SHORTWAVES ARE EXPECTED TO MOVE ACROSS THE MIDWEST
DURING THIS PERIOD...BUT WITH SUBSTANTIALLY LESS LOW LEVEL MOISTURE
IN PLACE THAN IN THE SHORT-TERM ANY CONVECTIVE COVERAGE SHOULD BE
ONLY ISOLATED. BIGGEST DEVIANT IN THIS EVOLUTION APPEARS TO BE THE
CANADIAN WHICH IS MUCH STRONGER WITH THE WAVE PROGGED TO MOVE
THROUGH THE GREAT LAKES LATE MONDAY AND BRINGS MUCH OF THE AREA
PRECIP.

WITH NORTHWEST FLOW...TEMPS SHOULD BE CLOSER TO NORMAL THROUGH THE
PERIOD

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM RUSHVILLE...SPRINGFIELD AND TAYLORVILLE SOUTHWEST
THROUGH THURSDAY.

&&

BARKER
Hazardous weather outlook, Jul 19, 11:00 AM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1100 AM CDT WED JUL 19 2006

ILZ027>031-036>038-041-201200-
KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN-MASON-
1100 AM CDT WED JUL 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

HOT AND HUMID WEATHER WILL ONCE AGAIN PREVAIL ACROSS CENTRAL
ILLINOIS TODAY WITH AFTERNOON TEMPERATURES FORECAST TO RANGE
FROM 90 TO 95 DEGREES. HEAT INDEX VALUES WILL BE IN THE 100
TO 105 DEGREE RANGE DURING THE AFTERNOON HOURS.

A COMPLEX OF SEVERE THUNDERSTORMS WILL DEVELOP OVER PARTS OF
SOUTHERN MINNESOTA...NORTHERN IOWA AND SOUTHWEST WISCONSIN
LATER TODAY AND CONTINUE INTO TONIGHT. THESE STORMS ARE EXPECTED
TO TURN SOUTHEAST TOWARDS PARTS OF CENTRAL ILLINOIS AFTER MIDNIGHT
WITH THE THREAT FOR DAMAGING WIND GUSTS FROM SOME OF THE STRONGER
STORMS. PRESENT INDICATIONS SUGGEST THE SEVERE THREAT WOULD BE
MAINLY ALONG AND NORTH OF INTERSTATE 74 TOWARDS DAWN THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A CHANGE IN THE HOT AND HUMID WEATHER WILL START TO TAKE PLACE ON
THURSDAY AS A COLD FRONT PLOWS SOUTHEAST ACROSS THE MIDWEST. UNTIL
THAT HAPPENS THOUGH...ONE MORE HOT AND HUMID DAY IS IN STORE FOR
MOST OF CENTRAL ILLINOIS WITH AFTERNOON TEMPERATURES EXPECTED TO
SOAR INTO THE LOWER 90S. HEAT INDEX VALUES WILL ONCE AGAIN RANGE
FROM 100 TO 105 DEGREES. TEMPERATURES MAY ACTUALLY BE WARMER
TOMORROW AFTERNOON IF THE ABOVE MENTIONED THUNDERSTORMS AND THEIR
ASSOCIATED CLOUD COVER REMAIN TO OUR NORTH IN THE MORNING.

AS THE COLD FRONT MOVES SOUTHEAST ACROSS CENTRAL ILLINOIS AND
INTERACTS WITH AN EXTREMELY UNSTABLE ATMOSPHERE...THERE WILL BE A
CHANCE FOR SEVERE THUNDERSTORMS WITH THE PRIMARY THREAT BEING
STRAIGHT LINE WIND DAMAGE. ANY THUNDERSTORM THREAT WILL DIMINISH
BY LATE AFTERNOON AS THE FRONT SLIPS SOUTH OF THE AREA. COOLER AND
LESS HUMID WEATHER WILL PREVAIL FOR THE REST OF THE PERIOD WITH
TEMPERATURES RETURNING TO NORMAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED DURING THE EARLY MORNING HOURS
OF THURSDAY...MAINLY AFTER 300 AM ALONG AND NORTH OF INTERSTATE
74.

ILZ040-047>052-201200-
SCHUYLER-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-
1100 AM CDT WED JUL 19 2006

...HEAT ADVISORY IN EFFECT FROM 100 PM CDT THIS AFTERNOON UNTIL
700 PM CDT THURSDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

HOT AND HUMID WEATHER WILL ONCE AGAIN PREVAIL ACROSS CENTRAL
ILLINOIS TODAY WITH AFTERNOON TEMPERATURES FORECAST TO CLIMB INTO
THE MIDDLE 90S. HEAT INDEX VALUES WILL BE AROUND 105 DEGREES THIS
AFTERNOON.

A COMPLEX OF SEVERE THUNDERSTORMS WILL DEVELOP OVER PARTS OF SOUTHERN
MINNESOTA...NORTHERN IOWA AND SOUTHWEST WISCONSIN LATER TODAY AND
CONTINUE INTO TONIGHT. THESE STORMS ARE EXPECTED TO TURN SOUTHEAST
TOWARDS PARTS OF CENTRAL ILLINOIS AFTER MIDNIGHT WITH THE THREAT
FOR DAMAGING WIND GUSTS FROM SOME OF THE STRONGER STORMS. AT THIS
TIME...IT APPEARS THE STORMS SHOULD REMAIN ALONG AND NORTH OF
INTERSTATE 74 OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ONE MORE HOT AND HUMID DAY IS IN STORE FOR MOST OF CENTRAL ILLINOIS
ON THURSDAY WITH AFTERNOON TEMPERATURES EXPECTED TO SOAR INTO THE
MIDDLE 90S. HEAT INDEX VALUES WILL RANGE FROM 105 TO 110 DEGREES.

AS A COLD FRONT MOVES SOUTHEAST ACROSS CENTRAL ILLINOIS THURSDAY
AFTERNOON AND INTERACTS WITH AN EXTREMELY UNSTABLE ATMOSPHERE...THERE
WILL BE A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS IN THE AFTERNOON
WITH THE PRIMARY THREAT BEING STRAIGHT LINE WIND DAMAGE. THE MAIN
FACTOR WHICH MAY KEEP ANY SEVERE THUNDERSTORM DEVELOPMENT TO OUR
NORTH AND EAST WILL BE THE VERY WARM TEMPERATURES ALOFT. ANY
THUNDERSTORM THREAT WILL DIMINISH BY EVENING AS THE FRONT SLIPS
SOUTH OF THE AREA. COOLER AND LESS HUMID WEATHER WILL PREVAIL FOR
THE REST OF THE PERIOD WITH TEMPERATURES RETURNING TO NORMAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

ILZ042>046-053>057-061>063-066>068-071>073-201200-
LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-MACON-MOULTRIE-DOUGLAS-
COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD-
CLAY-RICHLAND-LAWRENCE-
1100 AM CDT WED JUL 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

HOT AND HUMID WEATHER WILL ONCE AGAIN PREVAIL ACROSS EAST CENTRAL
AND SOUTHEAST ILLINOIS TODAY WITH AFTERNOON TEMPERATURES FORECAST
TO CLIMB INTO THE LOWER OR MIDDLE 90S. HEAT INDEX VALUES WILL BE
IN THE 100 TO 105 DEGREE RANGE THIS AFTERNOON.

A COMPLEX OF SEVERE THUNDERSTORMS WILL DEVELOP OVER PARTS OF
SOUTHERN MINNESOTA...NORTHERN IOWA AND SOUTHWEST WISCONSIN
LATER TODAY AND CONTINUE INTO TONIGHT. THESE STORMS ARE EXPECTED
TO TURN SOUTHEAST TOWARDS PARTS OF CENTRAL ILLINOIS AFTER MIDNIGHT
WITH THE THREAT FOR DAMAGING WIND GUSTS FROM SOME OF THE STRONGER
STORMS. AT THIS TIME...IT APPEARS THE STORMS SHOULD REMAIN ALONG
AND NORTH OF INTERSTATE 74 OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ONE MORE HOT AND HUMID DAY IS IN STORE FOR MOST OF EAST CENTRAL
AND SOUTHEAST ILLINOIS ON THURSDAY WITH AFTERNOON TEMPERATURES
EXPECTED TO SOAR INTO THE MIDDLE 90S. HEAT INDEX VALUES WILL BE
AROUND 105 DEGREES.

AS A COLD FRONT MOVES SOUTHEAST ACROSS OUR AREA THURSDAY AFTERNOON
AND INTERACTS WITH AN EXTREMELY UNSTABLE ATMOSPHERE...THERE WILL
BE A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS IN THE AFTERNOON AND
EVENING WITH THE PRIMARY THREAT BEING STRAIGHT LINE WIND DAMAGE.
THE MAIN FACTOR WHICH MAY KEEP ANY SEVERE THUNDERSTORM DEVELOPMENT
TO OUR NORTH AND EAST WILL BE THE VERY WARM TEMPERATURES ALOFT.
ANY THUNDERSTORM THREAT WILL DIMINISH BY EVENING AS THE FRONT
SLIPS SOUTH OF THE AREA. COOLER AND LESS HUMID WEATHER WILL
PREVAIL FOR THE REST OF THE PERIOD WITH TEMPERATURES RETURNING TO
NORMAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

HJS

In the hours before

Local storm report, Jul 19, 3:45 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
345 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     TSTM WND DMG     2 W SPARLAND            41.03N 89.48W
07/19/2006                   MARSHALL           IL   EMERGENCY MNGR

            TREE BLOWN DOWN ACROSS ROUTE 17 WEST OF SPARLAND.

&&

HARDIMAN
Local storm report, Jul 19, 3:49 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
349 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND GST     CHILLICOTHE             40.92N 89.50W
07/19/2006  M60 MPH          PEORIA             IL   EMERGENCY MNGR

            LOGAN ESDA AT HAZARDOUS MATERIAL EXERCISE IN RURAL PEORIA
            COUNTY NEAR CHILICOTHE AREA MADE THIS REPORT.

&&

HARDIMAN
Local storm report, Jul 19, 3:52 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
352 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 PM     HAIL             WEST PEORIA             40.70N 89.63W
07/19/2006  M0.75 INCH       PEORIA             IL   EMERGENCY MNGR

&&

HARDIMAN
Local storm report, Jul 19, 4:00 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
400 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     TORNADO          3 E CANTON              40.56N 89.98W
07/19/2006                   FULTON             IL   TRAINED SPOTTER

&&

HARDIMAN
Local storm report, Jul 19, 4:02 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
402 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             PEORIA                  40.74N 89.61W
07/19/2006  E0.75 INCH       PEORIA             IL   EMERGENCY MNGR

            HAIL REPORTED BY CITY ESDA AT BRADLEY UNIVERSITY AND
            ESTIMATED 50 MPH WITH 3-4 INCH LIMBS BLOWN DOWN. FROM
            PEORIA CITY ESDA.

&&

HARDIMAN
Local storm report, Jul 19, 4:18 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
418 PM CDT WED JUL 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     TSTM WND GST     2 NE SMITHFIELD         40.49N 90.27W
07/19/2006  E60 MPH          FULTON             IL   TRAINED SPOTTER

            RELAYED FROM WFO DVN.

&&

HARDIMAN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 3:21 AM CDTHeat AdvisoryILXCass, Christian, Menard, Morgan, Sangamon, Schuyler and 1 more40 hr
Jul 19, 2:27 PM CDTSevere Thunderstorm WarningILXKnox, Stark48 min
Jul 19, 3:03 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Woodford42 min
Jul 19, 3:15 PM CDTSevere Thunderstorm WarningILXFulton, Knox45 min
Jul 19, 3:42 PM CDTSevere Thunderstorm WarningILXFulton, Marshall, Mason, Peoria, Tazewell, Woodford48 min
Jul 19, 3:59 PM CDTTornado WarningILXFulton31 min
Jul 19, 4:23 PM CDTSevere Thunderstorm WarningILXCass, DeWitt, Fulton, Logan, McLean, Mason and 4 more67 min
Jul 19, 4:55 PM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Macon, Morgan, Sangamon, Scott65 min
Jul 19, 5:14 PM CDTTornado WarningILXSangamon31 min
Jul 19, 5:33 PM CDTSevere Thunderstorm WarningILXDeWitt, Piatt28 min
Jul 19, 5:56 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Morgan, Sangamon, Scott, Shelby64 min

Nearby

Tornado Warnings in Illinois, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.